# SDR SWAA2022070116897

- Difficulty date: June 9, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. FWD CARGO COMPMT.L/H FLOOR SUPPORT Z CHANNEL @ S-26L FROM STA 500 TO 500D / [01] REMOVED CORROSION AT FWD CARGO COMP. LEFT 'Z' CHANNEL BETWEEN STA 500 TO 500D STR26L PER B737-700- SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-13-23. MINI THICK 0.030'.;[04] AFTER REMOVED CORROSION ON FWD CARGO COMP. LEFT SIDEPLATE FROM STA 500 THRU 500D STR26L FOUND OUT LIMITS PER B737-700 SRM 53-00-53-14-2. ORIG.THICKNESS=.040' MAT.REMOVED=.010' MAT.REMAINING=.030';[05] STARTED FABRICATION OF Z-CHANNEL REPAIR PARTS AS REF. B737-7-- SRM 53-00-53-2R-5;[06] COMPLETED FABRICATION OF Z-CHANNEL REPAIR PART PER B 737-700 SRM 53-00-53-2R.;[07] VERIFIED STEP #4 AND #6. OK TO TREAT AND PRIME.;[08] MATERIAL USED O444 7075-762 PO#1771098N Z CHANNEL FABRICATION STEP # 5 AND 6 IS BAC1496-;[09] TO CORRECT STEP #8 - MATERIAL USED FOR 'Z' CHANNEL FABRICATION IS BAC1496-444 7075-T62 WITH PO#1771098;[10] VERIFIED STEP #9.;[11] TREATED AND PRIMED FABRICATION PARTS PER B737-700 SRM 53-00-53-2R-5;[12] VERIFIED STEP #11.;[13] OK TO REASSEMBLE PARTS.;[14] STARTED INSTALLATION OF FABRICATION PARTS PER B737-700 SRM 53-00-53-2R-5;[15] COMPLETED INSTALLATION OF REPAIR PARTS PER B737-700 SRM 53-00-53-2R-5 FIG 202.;[16] VERIFIED STEP #15; INSTALLATION REPAIR PARTS.;[17] STEPS VERIFIED.
